# SDR QXEA200701521

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 15,407 hours, 15,432 cycles
- System (JASC): 2310 · HF Communications System
- Part: Processor
- Part number: C12432AA05
- Part serial: 331
- Condition: Inoperative
- Part time: 11,472 hours, 10,916 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2414, JUST AFTER TAKEOFF, NR 1 ARCDU HAD A FAIL MESSAGE IN THE "INT" BOX.  SYSTEM STAYED FAILED FOR ABOUT AN HOUR AND THE SYSTEM STARTED WORKING AGAIN.  TURNING ARCDU OFF AND ON PER CHECKLIST HAD NO EFFECT AT TIME OF FAILURE.  MAINTENANCE INTERROGATED CDS AND FOUND IOP 1 FAULT.  REMOVED AND REPLACED IOP 1.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
